Numerical method for verifying the existence and local uniqueness of a double turning point for a radially symmetric solution of the perturbed Gelfand equation

Teruya Minamoto, Mitsuhiro T. Nakao

Research output: Contribution to journalArticle

5 Citations (Scopus)

Abstract

A numerical verification method to confirm the existence and local uniqueness of a double turning point for a radially symmetric solution of the perturbed Gelfand equation is presented. Using certain systems of equations corresponding to a double turning point, we derive a sufficient condition for its existence whose satisfaction can be verified computationally. We describe verification procedures and give a numerical example as a demonstration.

Original languageEnglish
Pages (from-to)177-185
Number of pages9
JournalJournal of Computational and Applied Mathematics
Volume202
Issue number2
DOIs
Publication statusPublished - 2007 May 15
Externally publishedYes

Keywords

  • Double turning point
  • Extended system
  • Fixed point theorem
  • Numerical computation with guaranteed accuracy
  • Perturbed Gelfand equation
  • Two-parameter dependent nonlinear problem

ASJC Scopus subject areas

  • Applied Mathematics
  • Computational Mathematics
  • Numerical Analysis

Fingerprint Dive into the research topics of 'Numerical method for verifying the existence and local uniqueness of a double turning point for a radially symmetric solution of the perturbed Gelfand equation'. Together they form a unique fingerprint.

  • Cite this